Thread: withdrawals
View Single Post
Old 02-28-2009, 11:09 PM   #2
Secrets1983 Secrets1983 is offline
Senior Veteran
(female)
 
Join Date: Jul 2008
Location: USA
Posts: 1,299
Secrets1983 HB User
Re: withdrawals

Welcome

It sounds like you are in a major jam. Can you provide more information as to why your Dr. does not wan to give you anymore? At the least if he is going to take them away he better be weaning you down and not make you go cold turkey. If you have a valid back issue I don't understand why all of a sudden he wants to cut you off... That just does not seem fair and all and I can understand why you are scared.

You have come to the right place though for support. This place is my life line and I have found it to be a true blessing.

Has he cut you off already and you are in w/d or do you still have some meds left? Have you been abusing these meds at all? Could you seek a second opinion? I know it's a lot of questions but if we knew more about the situation we would be able to give you better advice.

Hang in there. You will be in my prayers!
__________________
~Secrets